# SDR AALA202508194578

- Difficulty date: August 18, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 39,697 hours, 17,130 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT AIRCRAFT LEFT AFT LAVATORY DOOR JAMS CLOSED. CONFIRMED LEFT AFT LAVATOR-D LATCH JAM WHEN OPENING AND CLOSING.  (OPEN).
